# SDR SWAA2022111161428

- Difficulty date: October 19, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242CF FWD I/B EDGE DELAMINATED.   PREPARED FOR REPAIR PANEL 242 CF; AS PER B737 SRM 53-00-50-2R-9.   VERIFIED STEP 1. OK TO APPLY REPAIR.  REPAIRED FLOOR 242 CF; AS PER B 737 SRM 53-00-50-2R-9 MATERIAL USED PO.1473815 AND PO.1783720.   VERIFIED STEP 3.
